|Table of Contents|

A uniqueness result for Kirchhoff-Schrödinger-Poisson system with singularity(PDF)

《纺织高校基础科学学报》[ISSN:1006-6977/CN:61-1281/TN]

Issue:
2017年02期
Page:
194-199
Research Field:
Publishing date:

Info

Title:
A uniqueness result for Kirchhoff-Schrödinger-Poisson system with singularity
Author(s):
 SONG ZhaoxiaHUANG Yongyan
 School of Mathmatical Sciences,Shanxi University,Taiyuan 030006,China
Keywords:
 Kirchhoff-Schr&#246dinger-Poisson system singularity uniqueness minimax method
PACS:
O 177.91; O 175.2
DOI:
10.13338/j.issn.1006-8341.2017.02.006
Abstract:
 The Kirchhoff-Schrödinger-Poisson system with singularity is studied to obtain the uniqueness result of solution to the system. Firstly, the energy functional attains the global minimizer is proved. Secondly, the existence of the solution to the system is proved. However, because of the singular term, it cannot apply the critical point theory directly.The minimax method and monotone concergence theorem is used to prove. Finally, the uniqueness result of the solution is obtained.

References:

[1] LIU Xing,SUN Yijing.Multiple positive solutions for Kirchhoff type problems with singularity[J].Commun Pure Appl Anal,2013,12(2):721-733. [2] LEI Chunyu,LIAO Jiafeng,TANG Chunlei.Multiple positive solutions for Kirchhoff type of problems with singularity and critical exponents[J].J Math Anal Appl,2015,421(1):521-538. [3] LIAO Jiafeng,ZHANG Peng,LIU Jiu,et al.Existence and multiplicity of positive solutions for a class of Kirchhoff type problems with singularity[J].J Math Anal Appl,2015,430(2):1124-1148. [4] LIAO Jiafeng,KE Xiaofeng,LEI Chunyu,et al.A uniqueness result for Kirchhoff type problems with singularity[J].Appl Math Lett,2016,59:24-30. [5] LIU Ruiqi,TANG Chunlei,LIAO Jiafeng,et al.Positive solutions of kirchhoff type problem with singular and critical nonlinearities in dimension four[J].Commun Pure Appl Anal,2016,15(5):1841-1856. [6] 廖家锋,陈明,张鹏.一类奇异Kirchhoff型问题正解的存在性[J].四川师范大学学报(自然科学版),2016,39(1):103-106. LIAO Jiafeng,CHEN Ming,ZHANG Peng.Existence of positive solutions for a class of singular Kirchhoff type problems[J].Journal of Sichuan Normal University(Natural Science),2016,39(1):103-106. [7] ZHANG Qi.Existence,uniqueness and multiplicity of positive solutions for Schrödinger-Poisson system with singularity[J].J Math Anal Appl,2016,437(1):160-180. [8] JIANG Yongsheng,ZHOU Huansong.Schrödinger-Poisson system with singular potential[J].J Math Anal Appl,2014,417(1):411-438. [9] KLOPP F,PASTUR L.Lifshitz tails for random Schrödinger operators with negative singular poisson potential[J].Communications in Mathematical Physics,1999,206(1):57-103. [10] VAZQUEZ J L,YARUR C.Schrödinger equations with unique positive isolated singularities[J].Manuscripta Math,1990,67(1):143-163. [11] CRANDALL M G,RABINOVITZ P H,TARTAR L.On a dirichlet problem with a singular nonlinearity[J].Comm.Partial Differential Equations,1977,2(2):193-222. [12] SUN Yijing,WU Shaoping,LONG Yiming.Combined effects of singular and superlinear nonlinearities in some singular boundary value problems[J].J Differential Equations,2001,176(2):511-531. [13] YANG Haitao.Multiplicity and asymptotic behavior of positive solutions for a singular semilinear elliptic problem[J].J Differential Equations,2003,189(2):487-512. [14] SUN Yijing,LI Shujie.Structure of ground state solutions of singular semilinear elliptic equations[J].Nonlinear Anal,2003,55(4):399-417. [15] WANG Xing,ZHAO Peihao,ZHANG Li.The existence and multiplicity of classical positive solutions for a singular nonlinear elliptic problem with any growth exponents[J].Nonlinear Anal,2014,101:37-46. [16] LAIR Alan V,SHAKER Aihua W.Classical and weak solutions of a singular semilinear elliptic problem[J].J Math Anal Appl,1997,211(2):371-385. [17] ZHAO Guilan,ZHU Xiaoli,LI Yuhua.Existence of infinitely many solutions to a class of Kirchhoff-Schrödinger-Poisson system[J].Appl Math Comput,2015,256:572-581. [18] 赵桂兰.一类Kirchhoff-Schrödinger-Poisson系统正解的存在性[J].纺织高校基础科学学报,2015,28(2):198-204. ZHAO Guilan.Existence of positive solutions for a class of Kirchhoff-Schrödinger-Poisson systems[J].Basic Sciences Journal of Textile Universities,2015,28(2):198-204. [19] WILLEM Michel.Minimax theorems[M].Boston:Birkhuser Boston Inc,1996. [20] LI Fuyi,ZHU Xiaoli,LIANG Zhanping.Multiple solutions to a class of generalized quasilinear Schrödinger equations with a Kirchhoff-type perturbation[J].J Math Anal Appl,2016,443(1):11-38.

Memo

Memo:
-
Last Update: 2017-07-22